# SDR CAL951144

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 23 INOPERATIVE.  THE EMERGENCY EXIT LIGHT BATTERY PACK WAS REMOVED AND REPLACED.  (M)
